Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Swelling in the leg for a prostrate cancer patient - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Cancer
Answered by

General & Family Physician
Practicing since : 2009
Answered : 550 Questions
User :hi. I am a Prostate cancer fighter. I am off chemo for last 2 1/2 months. I have had edema in my right leg for about a year. No big problem. Then, it grew larger, and spread into my left leg, foreskin and scrotum. I elevate, when I can. Often, can t free my penis. My scans looked good Jan. 7th,
but I just got a PSA of 34, from a 10, 1 mo. ago.
Doctor :   hello
Doctor :   give me a moment please, let me go thru your query
Doctor :   may i know your age please ?
User :   74 yrs.
Doctor :   any other medical condition you suffering from ?
Doctor :   any fever ?
User :   No...well, I am on Warfarin for light capilary blocking in lower right leg.
Doctor :   so did you seek medical care for the swelling ?
User :   I showed it to my Urologist and Oncologist long ago, but tomorrow I will go to a clinic for that.
Doctor :   well since you have a increase is your PSA level , there are many other NON cancerous conditions that can cause but still since you had it a reexamination is MUST
Doctor :   usually an infection is the number one cause of increase PSA
Doctor :   as far as the swelling is concerned, it can be a lymph drainage block causing such swelling
User :   I'm pretty sure there is no Prostatitis or other. I thought the swellin in my groin area might have something to do. Also the swelling in right leg a cause of the blood clotting of 3 monthes ago.
Doctor :   it can be because of the clot
User :   Is there a medical doctor who specializes in Lymphodemia?
Doctor :   i am afraid not
Doctor :   we have a hematologist
Doctor :   they are medical oncologist and hematologist
Doctor :   i am sure a physical examination will help to diagnose the problem for you
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor